# SDR HALA2014060400077

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767333
- Aircraft serial: 25531
- Aircraft time: 94,775 hours, 16,814 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RA DISPLAYED INTERMITTENT ON THE CAPTAIN`S ADI.  ACCOMPLISHED FIM 34-33-809 AND SYS CHECKED OK; BITE CHECKED IAW 34-33-810.  NO FAULT NOTED.
